| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The site reported that a light adjustable lens (lal, sn (b)(6), +17.0d) was explanted due to the patient having difficulty with eyes working together.On (b)(6) 2023, the lal was explanted from the patient's left eye (os) and another lal was implanted.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +17.0d) from the left eye (os) was explanted.Another lal was implanted as a replacement.Rxsight's first awareness of this event was on (b)(6) 2023.